# SDR DHLA2009873589

- Difficulty date: July 8, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N873DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,696 hours, 25,082 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 33R CORRODED AT FUS. STA 55.000.  PERFORMED MAJOR REPAIR IAW SRM 53-3-3 FIG. 2 SHEET 1 PG 4 ITEM "F". REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P. REMOVED LONGERON CORRODED SEGMENT IAW SRM 53-1-0 PG 1, SRM 51-1-21, SRM 51-1-20D. INSTALLED NEW LONGERON SEGMENT IAW SRM 53-3-3 FIG. 2 SHEET 1 PG 4 ITEM "F", SRM 51-2-0 FIG. 50 (SHEET 50) SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
